MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 67SP050
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One tracheostomy tube was received for evaluation in relation to the reported event functional testing of the device was conducted, which was unable to confirm or replicate the reported event.Per instructions for use(ifu) the pilot balloon was manipulated, and the cuff inflated.After the whole cuff inflated, it was deflated and inflated 4 times, all the times the cuff inflated completely and symmetrically.Root cause was unable to be determined as the reported event was not confirmed.A dhr review was performed subsequent to the manufacturing of the device and prior to its release.No problems or issues were identified during this dhr review.
 
Event or Problem Description
It was reported that the tracheostomy device only inflates on one side.There was no patient injury reported.

Brand Name
BIVONA
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13480547
Report Number3012307300-2022-02879
Device Sequence Number5363642
Product Code JOH
UDI-Device Identifier15021312000740
UDI-Public15021312000740
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/20/2026
Device Model Number67SP050
Device Lot Number4113099
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2021
Initial Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown